# SDR ASOA2013040403308

- Difficulty date: March 15, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 280 WEB IS CORRODED AT LBL 9 AT FLOOR LEVEL.   REMOVED SPLICE LT CUT LT BS 280 WEB IAW REO 670-53-11-594.  FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-53-11-594.
